# SDR A6WA201304234929

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER AFT CORNER INTERCOSTAL UNDER PANEL 832AR CRACKED.  REMOVED CRACKED INTERCOSTAL THEN INSTALLED NEW SERVICEABLE INTERCOSTAL.
